Weaned down to 150mg but can't get out of bed. I'm extremelyfatigued... no energy, sweating, gaining weight, etc. what other medication does anyone suggest? The Bupropion had to be eliminated. I was full of anxiety, rage, paranoia, delusions and the list goes on. I was fired from two jobs for emotional outbursts. It was supposed to help with depression but it made me crazy. I'm under a doctor's care but he does not seem to have any alternative suggestions. How do I get myself out of bed to function? Thank you for any suggestions
Hello Beth1964. You are going through withdrawls.( I imagine you gathered that) And they can be vicious, to say the least. I suggest you ask your doctor for a CNS drug, mind you a short term remedy, that will help motivate you and at least get you out and about, functioning. Take care, regards, pledge
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jan 2013 • 5 answers
Posted 12 Mar 2013 • 3 answers
Generalized Anxiety Disorder - Some relief on Buspar after 6 weeks on maintenance (2 x 15mg) doctor?
Posted 8 Aug 2015 • 2 answers
Posted 15 Oct 2015 • 3 answers
Posted 26 Sep 2016 • 4 answers